| Model Number |
02.12.0414FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 september 2021: lot 166524: (b)(4) items manufactured and released on 13-dec-2016.Expiration date: 2021-nov-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-jan-2017.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.1 month after primary the surgeon performed a washout and revised the poly and the surgery was completed successfully.